Journal article icon

Journal article

Visualization of communities in networks.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.3194108

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Chaos (Woodbury, N.Y.)
Volume:
19
Issue:
4
Pages:
041104
Publication date:
2009-12-01
DOI:
EISSN:
1089-7682
ISSN:
1054-1500
Source identifiers:
124424
Language:
English
Keywords:
Pubs id:
pubs:124424
UUID:
uuid:32ee6d2d-8686-41ed-b387-335801059263
Local pid:
pubs:124424
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP